

Publisher: Cambridge University Press
E-ISSN: 1943-5886|63|4|1582-1596
ISSN: 0022-4812
Source: The Journal of Symbolic Logic, Vol.63, Iss.4, 1998-12, pp. : 1582-1596
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We define a first-order extension LK(CP) of the cutting planes proof system CP as the first-order sequent calculus LK whose atomic formulas are CP-inequalities
Related content


On the extension of orders in ordered modules
Bulletin of the Australian Mathematical Society, Vol. 2, Iss. 1, 1970-02 ,pp. :




A proof of completeness for continuous first-order logic
The Journal of Symbolic Logic, Vol. 75, Iss. 1, 2010-03 ,pp. :




Two variable first-order logic over ordered domains
The Journal of Symbolic Logic, Vol. 66, Iss. 2, 2001-06 ,pp. :